# SDR IPXA2020030252639

- Difficulty date: February 14, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#2 PYLON CARRY THRU REAR SPAR   INTERCOSTAL IS CRACKED AT STA. YID= 375, XID= -7.1 AND ZID= 65.REPAIRED CRACKED #2 PYLON CARRY THRU REAR SPAR INTERCOSTAL AT STA. YID= 375, XID= -7.1 AND ZID= 65 IAW SRM 55-30-02 REPAIR 7 FIG. 204. (MAJOR)
